Alert archive / Iowa / Tornado Warnings in 2024

Tornado Warning 89, NWS Omaha, NE

May 24, 2024Cass County, Sarpy County, Nebraska; Mills County, Montgomery County, Pottawattamie County, Iowa

NWS Omaha, NE issued this tornado warning at May 24, 2024, 2:35 AM CDT for Cass County, Sarpy County, Nebraska; Mills County, Montgomery County, Pottawattamie County, Iowa. It was in force for 40 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2024, 2:35 AM CDT (07:35 UTC)
Expired
May 24, 2024, 3:15 AM CDT
In force
40 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Mills County, IA, Montgomery County, IA, Pottawattamie County, IA, Cass County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 57 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:35 AM CDTTSTM WND DMG2 W Offutt Afb, NETrees and branches down.
May 24, 2:35 AM CDTTORNADO2 W Offutt Afb, NEThis quick spin-up tornado developed just south of Looking Glass Park and damaged a couple of trees. The tornado quickly move northeast over Offutt Air Force Base damaging several trees, overturning an enclosed trailer, and creating minor roof damage to a buil
May 24, 2:40 AM CDTTSTM WND GST 773 Se Papillion, NE
May 24, 2:41 AM CDTTSTM WND GST 823 Ese Papillion, NEpersonal weather station measurement.
May 24, 2:42 AM CDTTSTM WND DMG4 Ssw Offutt Afb, NElarge Tree uprooted.
May 24, 2:43 AM CDTTSTM WND GST 68Offutt Afb, NEApproximately 10 minutes of severe wind gusts reported at KOFF. Peak wind gust measured at 68 mph.
May 24, 2:45 AM CDTTSTM WND DMG2 Sw Bellevue, NEReport from mPING: 1-inch tree limbs broken; Shingles blown off.
May 24, 2:45 AM CDTTSTM WND DMG2 Sw Papillion, NESiding torn from home.
May 24, 2:47 AM CDTTSTM WND DMGBellevue, NESeveral large branchees down.
May 24, 2:48 AM CDTTSTM WND DMG3 Sw Papillion, NEReport from mPING: 1-inch tree limbs broken; Shingles blown off.
May 24, 2:49 AM CDTTSTM WND DMG1 Nw Glenwood, IAReport from mPING: 1-inch tree limbs broken; Shingles blown off.
May 24, 2:51 AM CDTTSTM WND GST 601 Wnw Glenwood, IALaw enforcement estimates 60 mph winds coming into the city of Glenwood.
May 24, 2:57 AM CDTTSTM WND DMG5 Nnw Pacific Junction, IAEmergency Management reported an overturned semi at the southbound rest area on I-29 in Mills County.
May 24, 3:00 AM CDTTSTM WND GST 592 Sse Silver City, IAFrom a personal weather station.
May 24, 3:00 AM CDTTORNADO4 S Treynor, IAThis very brief spin up remained near Aspen Road and 300th street south of Treynor. Three grain bins were destroyed as well as numerous trees.
May 24, 3:04 AM CDTTSTM WND GST 675 Se Treynor, IA
May 24, 3:06 AM CDTTSTM WND GST 625 Wnw Henderson, IA
May 24, 3:10 AM CDTTSTM WND DMGHenderson, IADelayed report from Emergency Management of downed powerlines and limbs down on cars in Henderson. Time estimated from radar.
May 24, 3:10 AM CDTTORNADO5 Ese Macedonia, IAThis brief spin-up tornado damaged trees at a farmstead as well as outbuildings.
May 24, 3:19 AM CDTTSTM WND GST 697 Ne Emerson, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 8:43 PM CDTSevere Thunderstorm WatchSPC7 hr
May 24, 1:33 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 7.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2024-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2024-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2328 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WFUS53 KOAX 240735
TOROAX
IAC129-137-155-NEC025-153-240815-
/O.NEW.KOAX.TO.W.0089.240524T0735Z-240524T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
235 AM CDT Fri May 24 2024

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Northwestern Montgomery County in southwestern Iowa...
  Mills County in southwestern Iowa...
  Southeastern Pottawattamie County in southwestern Iowa...
  Northeastern Sarpy County in east central Nebraska...
  Northeastern Cass County in southeastern Nebraska...

* Until 315 AM CDT.

* At 235 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles southeast of Walnut Creek Recreation Area, or 4
  miles south of Papillion, moving east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bellevue and Offutt AFB around 240 AM CDT.
  Glenwood around 245 AM CDT.
  Silver City around 250 AM CDT.

Other locations in the path of this tornadic thunderstorm include
Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4101 9611 4116 9610 4125 9524 4097 9525
TIME...MOT...LOC 0735Z 267DEG 50KT 4109 9601 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mead
2 follow-up statements
835 
WWUS53 KOAX 240747
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
247 AM CDT Fri May 24 2024

IAC129-137-155-NEC025-153-240815-
/O.CON.KOAX.TO.W.0089.000000T0000Z-240524T0815Z/
Montgomery IA-Mills IA-Pottawattamie IA-Sarpy NE-Cass NE-
247 AM CDT Fri May 24 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHWESTERN MONTGOMERY...MILLS...SOUTHEASTERN POTTAWATTAMIE...
NORTHEASTERN SARPY AND NORTHEASTERN CASS COUNTIES...

At 247 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Glenwood, or 7 miles east of Offutt
AFB, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Glenwood and Silver City around 250 AM CDT.

Other locations in the path of this tornadic thunderstorm include
Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4100 9590 4118 9589 4125 9524 4097 9525
TIME...MOT...LOC 0747Z 265DEG 50KT 4110 9578 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mead
155 
WWUS53 KOAX 240754
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
254 AM CDT Fri May 24 2024

NEC025-153-240804-
/O.CAN.KOAX.TO.W.0089.000000T0000Z-240524T0815Z/
Sarpy NE-Cass NE-
254 AM CDT Fri May 24 2024

...THE TORNADO WARNING FOR NORTHEASTERN SARPY AND NORTHEASTERN CASS
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Iowa. A Severe Thunderstorm Watch also remains in effect
until 800 AM CDT for southwestern Iowa.

&&

LAT...LON 4102 9578 4119 9579 4125 9524 4100 9525
TIME...MOT...LOC 0754Z 265DEG 50KT 4111 9565 

$$

IAC129-137-155-240815-
/O.CON.KOAX.TO.W.0089.000000T0000Z-240524T0815Z/
Montgomery IA-Mills IA-Pottawattamie IA-
254 AM CDT Fri May 24 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
NORTHWESTERN MONTGOMERY...NORTHERN MILLS AND SOUTHEASTERN
POTTAWATTAMIE COUNTIES...

At 254 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Silver City, or 14 miles southeast of Council
Bluffs, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Henderson around 300 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4102 9578 4119 9579 4125 9524 4100 9525
TIME...MOT...LOC 0754Z 265DEG 50KT 4111 9565 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mead

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 12:17 AM CDT, 2 hours 18 minutes earlier. Its key messages:

  • A line of strong to severe thunderstorms is expected to move through this evening into early Friday (80-90% chance). Damaging winds and localized flooding will be the primary threats, but large hail and tornadoes will be possible.
  • A flood watch has been issued for tonight into Friday morning in areas that have recently received heavy rainfall. Even relatively small amounts of rain in those areas could cause issues.
  • Minor flooding continues along portions of the Missouri River. With increasing chances for heavy rain tonight, area rivers and streams could rise to flooding levels again in the coming days.
  • Additional storm chances through Memorial Day weekend, especially Saturday evening and Sunday. Severe weather could be possible at times, but confidence in exact timing and location is low.
Area forecast discussion, May 24, 12:17 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1217 AM CDT Fri May 24 2024

.KEY MESSAGES...

- A line of strong to severe thunderstorms is expected to
  move through this evening into early Friday (80-90% chance).
  Damaging winds and localized flooding will be the primary
  threats, but large hail and tornadoes will be possible.

- A flood watch has been issued for tonight into Friday morning
  in areas that have recently received heavy rainfall. Even
  relatively small amounts of rain in those areas could cause
  issues.

- Minor flooding continues along portions of the Missouri
  River. With increasing chances for heavy rain tonight, area
  rivers and streams could rise to flooding levels again in the
  coming days.

- Additional storm chances through Memorial Day weekend,
  especially Saturday evening and Sunday. Severe weather could
  be possible at times, but confidence in exact timing and
  location is low.

&&

.DISCUSSION...
Issued at 358 PM CDT Thu May 23 2024

Fairly quiet early this afternoon, though a bit breezy, with
southeast winds gusting around 30 mph at times. Temperatures as of 3
PM were in the mid 70s to lower 80s.

Otherwise, the main story was a shortwave trough/cutoff low over WY
that will push east into the Dakotas this evening while a cold front
slides through the area, interacts with an unstable air mass, and
leads to a line of strong to severe storms. There could also be a
few showers and storms in southeast NE/southwest IA this evening (7-
10 PM) as moisture transport begins to ramp up and point into the
area, but the main line of storms doesn't look to move into our
coverage area until 11 PM or later. While current SPC mesoscale
analysis suggests very little instability in our area, that will
change quickly as the aforementioned moisture transport/low level
jet ramp up, with guidance indicating MUCAPE values in the 2000 to
3000 J/kg range across the area and similar ML/SBCAPE values not
lagging much farther south. Vertical shear profiles suggest storms
should stay organized, though the strongest deep layer shear looks
to lag behind the front and 0-3 km shear vectors aren't exactly
perpendicular to the line and are just under 30 kts, suggesting the
line could have a tendency to gust out and weaken in some locations.
On the other hand, 0-1 km shear is quite strong with impressive low
level hodograph curvature suggesting an enhanced tornado potential
along bowing segments that are oriented more perpendicular with the
0-3 km shear vectors and can become surface-based. So think the
biggest threat with this line will be damaging winds and localized
flooding (more on that soon), but can't rule out some short-lived
tornadoes and large hail.

Regarding the rain/flood potential, the aforementioned low level
moisture transport looks quite impressive and with precipitable
water values in the 1.5 to 1.75 inch range and warm cloud depths
near 3500 m, expect some efficient rain-producing storms. In
addition, latest CAM guidance suggests the southern end of the line
of storms is trending toward being oriented more west to east,
indicating some potential for training thunderstorms. Unfortunately,
this could take place in locations where we recently received 3 to
7+ inches of rain where it wouldn't take much to lead to further
flooding problems. Therefore, elected to issue a flood watch for
those areas that are most vulnerable to heavy rain, though much more
(maybe even all) of the area is expected to see at least some rain
overnight into early Friday.

Storms should exit to the east by 7-8 AM and give way to a fairly
sunny, but breezy day with highs in the upper 60s to lower 70s and
northwest winds gusting 20 to 30 mph. For the holiday weekend, we
should stay dry for a good chunk of Saturday, but shower and storm
chances return by the late afternoon/evening as a surface low tracks
east across KS and a warm front sneaks north into the forecast area.
There will be a threat for severe weather of all types in the
vicinity and south of the warm front, but questions still remain on
just how far north it makes it. As it stands, highest chances look
to remain south of Interstate 80, but definitely worth monitoring
the forecast, especially if you have outdoor plans.

Showers and a few storms could linger into Sunday, though there
could be some dry periods during the day as well. Guidance then
suggests we see some quick moving shortwave energy slide southeast
through the area sometime Sunday night/Monday bringing yet another
shot of some showers and storms. There remains quite a bit of spread
heading into the early/middle of next week, but there could be a
brief drier period sometime Monday-Wednesday as upper level ridging
approaches. However, overall long term consensus is that we could
stay fairly active with at least shower chances and highs mostly in
the 70s...very spring-like.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1211 AM CDT Fri May 24 2024

Generally, the timing of the storms that were previously
forecast appear in line, impacting KOFK 06-07z, KLNK 08-09z, and
KOMA 08-10z. Otherwise, southeasterly winds ahead of the line
of thunderstorms, but becoming northwesterly behind it. Those
northwesterly winds increase 20 to 30 knots 15-00z, then
becoming less than 06 knots after that.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch until 10 AM CDT this morning for NEZ033-034-
     042>045-050>053.
IA...Flood Watch until 10 AM CDT this morning for IAZ043-055-056-
     069.

&&

DISCUSSION...CA
AVIATION...DeWald
Hazardous weather outlook, May 23, 4:03 PM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
403 PM CDT Thu May 23 2024

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-241200-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
403 PM CDT Thu May 23 2024

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Friday

Flooding will be possible along the Missouri River downstream from
Plattsmouth.

There is a 80 to 90 percent chance of thunderstorms late this
evening and overnight, with a 20 to 40 percent chance of severe
storms. Damaging winds and flooding will be the primary threats,
but there could also be some large hail and tornadoes. A flood
watch is in effect into Friday morning for areas that have
recently received heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday night through Thursday

Additional spotty thunderstorm chances are in the forecast
periodically Friday through Monday over the Memorial Day weekend.
Severe weather potential returns Saturday night into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and overnight.

In the hours before

Local storm report, May 24, 2:26 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
226 AM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     Tstm Wnd Gst     7 NNE Arlington         41.55N 96.31W
05/24/2024  M64 MPH          Washington         NE   Public

&&

BD
Local storm report, May 24, 2:27 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
227 AM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     Tstm Wnd Gst     Louisville              41.00N 96.16W
05/24/2024  E70 MPH          Cass               NE   Emergency Mngr

&&
Local storm report, May 24, 2:28 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
228 AM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     Tstm Wnd Gst     Macy                    42.11N 96.36W
05/24/2024  E70 MPH          Thurston           NE   Emergency Mngr

&&
Local storm report, May 24, 2:29 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
229 AM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     Tstm Wnd Dmg     2 SE Lincoln            40.79N 96.67W
05/24/2024                   Lancaster          NE   Amateur Radio

            Large tree down on Normal Boulevard, just
            north of South Street.

&&

BD
Local storm report, May 24, 2:31 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
231 AM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     Tstm Wnd Gst     4 S Cortland            40.45N 96.70W
05/24/2024  M68 MPH          Gage               NE   Public

&&

BD
Local storm report, May 24, 2:33 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
233 AM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     Tstm Wnd Gst     1 SSE Blair             41.53N 96.13W
05/24/2024  M72 MPH          Washington         NE   Public

            personal weather station.

&&

tsn

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 12:17 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Platte43 min
May 24, 12:23 AM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Madison, Pierce, Wayne52 min
May 24, 12:46 AM CDTSevere Thunderstorm WarningOAXCedar, Cuming, Madison, Pierce, Stanton, Thurston and 1 more44 min
May 24, 12:51 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Colfax, Platte39 min
May 24, 1:04 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Colfax, Platte, Saunders, Seward41 min
May 24, 1:06 AM CDTTornado WarningOAXColfax, Platte, Stanton24 min
May 24, 1:17 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Butler, Colfax, Cuming, Dodge, Platte and 2 more43 min
May 24, 1:20 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Stanton, Thurston, Wayne40 min
May 24, 1:21 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Gage, Jefferson, Lancaster, Saline, Saunders and 1 more39 min
May 24, 1:23 AM CDTTornado WarningOAXBurt, Colfax, Cuming, Dodge, Platte, Stanton52 min
May 24, 1:24 AM CDTTornado WarningOAXButler, Colfax, Dodge, Saunders36 min
May 24, 1:26 AM CDTTornado WarningOAXButler, Colfax, Dodge, Saunders49 min
May 24, 1:29 AM CDTTornado WarningOAXButler, Lancaster, Saunders, Seward46 min
May 24, 1:36 AM CDTTornado WarningOAXLancaster, Seward39 min
May 24, 1:53 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Butler, Cass, Colfax, Dodge, Douglas and 6 more52 min
May 24, 1:54 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Lancaster, Otoe, Pawnee and 2 more51 min
May 24, 1:55 AM CDTTornado WarningOAXDodge, Douglas, Saunders, Washington35 min
May 24, 1:57 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge, Thurston48 min
May 24, 1:57 AM CDTTornado WarningOAXCass, Douglas, Lancaster, Sarpy, Saunders48 min
May 24, 2:00 AM CDTTornado WarningOAXDodge, Washington45 min
May 24, 2:05 AM CDTTornado WarningOAXBurt, Cuming, Dodge, Washington40 min
May 24, 2:11 AM CDTTornado WarningOAXBurt, Cuming, Thurston35 min
May 24, 2:28 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Cass, Douglas, Lancaster, Otoe, Sarpy and 2 more47 min
May 24, 2:31 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Thurston44 min
May 24, 2:32 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXGage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more43 min
May 24, 2:39 AM CDTTornado WarningOAXBurt, Washington31 min
May 24, 3:12 AM CDTSevere Thunderstorm WarningOAXNemaha, Otoe, Pawnee, Richardson48 min
May 24, 3:07 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXFremont, Harrison, Mills, Montgomery, Page, Pottawattamie and 1 more38 min
May 24, 3:09 AM CDTTornado WarningOAXMills, Montgomery, Pottawattamie23 min
May 24, 3:42 AM CDTSevere Thunderstorm WarningOAXFremont, Montgomery, Page33 min

Nearby

Tornado Warnings in Iowa, 2024Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.